# SDR AALA200801419

- Difficulty date: May 28, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 41,426 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024092008
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT RIGHT NR ONE DOOR EXIT SIGN MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT RIGHT NR ONE DOOR EXIT SIGN. SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
